# SDR SWAA2025010359988

- Difficulty date: November 14, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221DF HAS NUMEROUS CORRODED INSERTS.<[01] TASK CARD COMPLETED REMOVED AND REINSTALLED PASSENGER CABIN FLOOR PANEL 221DF IAW AMM 53-21-00-400-801 CAL TOOL ID:ATS1696 DUE:09/2025;[02] TASK CARD COMPLETED REMOVED FLOOR PANEL 221DF; FIXED CORRODED INSTERS AND REINSTALLED FLOOR PANEL 221DF IAW AMM 53-21-00-400-801 CAL TOOL ID:ATS1696 DUE:09/2025;[03] VERIFIED CORRECTIVE ACTION 2
